# SDR DALA13039499206

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN ENTRY DOOR FRAME, BOTTOM SIDE, IS GOUGED IN SEVERAL AREAS.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  R & R CHANNEL IAW SRM 51-30-05, 51-30-02 AND 51-30-04.
